Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child having severe constipation, has stools with blood. Taken piclin, prescribed Y-lax tablet. Advisable for long term?

Dear Sir, My daughter (03 year old) is suffering from constipation problem.Without laxative stool is not possible & bloody stool happens.Earlier she was using piclin ( Sodium pico sulphate) 5 ml dose.After that with consultation with a homeopath doctor she is using Y-lax tablet (2 tab thrice). Kindly suggest about the long use of y-lax. Siddharth
Asked On : Tue, 5 Jun 2012
Answers:  3 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. is her Thyroid profile normal, and is constipation and blood in stool due to Piles or else (was P/R examination carried out?
2. blood can be due to over straining or constipation can be due to fear of blood, so consult with your health care provider.
3. does her laxative contains any Aluminium?
4. any Physical inactivity?
. attempt for bowel movements 15-20 minutes after breakfast when gastro colic reflex is strongest.
. give her diet rich in fiber: beans,baked potato, peas,brocooli, corn, apple, oranges, peaches, wheat,isaphgol,and cereals.
. give her luke warm water to drink with 5 cashew nuts and 5 raisins boiled in it, and as constipation leads to urinary tract infection, make sure she is taking at least 8 glasses of water everyday.
. Ayurveda Decocotion "Abhyarishta" is good remedy both for constipation and blood in stool.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Vikram Gaikwad's  Response
Change your daughters diet like use ghee ,Almond 2 , Kismis 8 ,fiber biscuits,If possible use castor oil 1 tsf at bed time
Answered: Sun, 24 Jun 2012
I find this answer helpful
Homeopath Dr. Rehan Ahmed Khan's  Response
constipation in children is a common problem,take care of diet.if she respond to medicine than reduce the doses gradually .
have a nice day
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor